Optimality of Least Squares in Linear Models with Unknown Er…

Emerging


3
Citations
14
Refs
1976
Year
Search Works
Work Details
  • DOI 10.1080/01621459.1976.10480352
  • OpenAlex ID W2002155676
  • Type Article
  • Language EN
  • Published 01 Jun 1976
  • Volume 71 (354)
  • Pages 374
  • Source Journal of the American Statistical Asso…
  • Countries 1
  • Institutions 1
  • Added 24 Jun 2016
  • Updated 30 Oct 2026
MENU
0

Optimality of Least Squares in Linear Models with Unknown Error Covariance Matrix

Article 1976 EN

Optimal properties of the least-squares coefficient estimator in the linear model with scalar error covariance matrix are shown to carry over to the case where the error covariance matrix has a distribution in a class which includes distributions proposed as representing vague prior information.

3

Citations

14

References

1

Authors

0.00

FWCI

Citations by Year
Last 1 years
Topics
Keywords
Authors & Affiliations
1 authors
#AuthorInstitutionsORCID
1 F. William McElroy Corresponding Georgetown University (US) —

Data: OpenAlex